# SDR COMA2011012050010

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 35,746 hours, 30,853 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ATL RECEIVED STEERING INOP MSG.  UNABLE TO RESET.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED SYSTEM RESET FOR THE NOSE WHEEL STEERING SYSTEM AND PERFORMED OPERATIONAL CHECK.  OPS CHECK GOOD.
